Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 26 of 31 found articles
 
 
  Simplifying spline models
 
 
Title: Simplifying spline models
Author: Gopi, M.
Manocha, D.
Appeared in: Computational geometry
Paging: Volume 14 (1999) nr. 1-3 pages 24 p.
Year: 1999
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 26 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands